# SDR IPXA12674270

- Difficulty date: July 5, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 5,245 hours, 1,857 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Component: Slat, Boeing
- Component part number: 114T410450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING NR 9 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED.  REPAIRED IAW SRM 57-43-01-2R2 REPAIR 2, FIG 201, REV 52, JUST AT OSS 572.5,  CRACK LENGTH: 0.08", CUTOUT SIZE: 9.125" X 7.375", IS CLASSIFIED AS A MAJOR REPAIR.
